# SDR AALA2019012549027

- Difficulty date: January 23, 2019
- Submitted: January 25, 2019
- Operation: Air carrier
- Aircraft: N932AN
- Make and model: Boeing 737823
- Aircraft serial: 29530
- Aircraft time: 55,033 hours, 23,011 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: TRA3058
- Part serial: 9010
- Condition: Faulted
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF,  FLAPS WOULD NOT RETRACT FROM 1 DEGREE OR EXTEND FROM DEGREE. ALTERNATE FLAP EXTENSION USED TO EXTEND FLAPS TO 1 DEGREES TO 15 DEGREES, RETURNED TO DEPARTURE.  THE AIRCRAFT WAS GROUNDED.  MAINTENANCE REPLACED THE FLAP INDICATOR IAW AMM 27-58-02, AND REPLACED THE RIGHT FLAP TRANSMITTER IAW AMM 27-58-01.  PERFORMED A SATISFACTORY OPERATIONAL CHECK.
